Electron. J. Diff. Eqns., Vol. 2004(2004), No. 63, pp. 1-6.

Existence of $\psi$-bounded solutions for a system of differential equations

Aurel Diamandescu

In this article, we present a necessary and sufficient condition for the existence of solutions to the linear nonhomogeneous system $x'=A(t)x + f(t)$. Under the condition stated, for every Lebesgue $\Psi$-integrable function $f$ there is at least one $\Psi$-bounded solution on the interval $(0,+\infty)$.

Submitted March 5, 2004. Published April 23, 2004.
Math Subject Classifications: 34D05, 34C11.
Key Words: $\Psi$-bounded, Lebesgue $\Psi$-integrable function.

Show me the PDF file (175K), TEX file, and other files for this article.

Aurel Diamandescu
Department of Applied Mathematics
University of Craiova, 13 "Al. I. Cuza" st.
200.585 Craiova, Romania
email: adiamandescu@central.ucv.ro

Return to the EJDE web page